Theoretical and Mathematical Physics

, Volume 65, Issue 2, pp 1088–1091 | Cite as

Lax type representation for embeddings of manifolds in non-Riemannian enveloping spaces

  • M. A. Gabeskiriya


Manifold Type Representation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Yu. I. Manin (ed.), Geometrical Ideas in Physics [in Russian], Nauka, Moscow (1983); Yu. I. Manin, Gauge Fields and Complex Geometry [in Russian], Nauka, Moscow (1984); R. K. Bullough and P. J. Caudrey (eds), Solitons, Springer, Berlin (1980).Google Scholar
  2. 2.
    A. N. Leznov and M. V. Savel'ev, Group Methods of Integrating Nonlinear Dynamical Systems [in Russian], Nauka, Moscow (1985).Google Scholar
  3. 3.
    B. M. Barbashov and V. V. Nesterenko, Fiz. Elem. Chastits At. Yadra,15, 1032 (1984).Google Scholar
  4. 4.
    L. P. Eisenhart, Non-Riemannian Geometry, Vol. 8, Amer. Math. Soc. Coll. Pub., New York (1927).Google Scholar
  5. 5.
    M. V. Saveliev, Commun. Math. Phys.95, 199 (1984).Google Scholar
  6. 6.
    M. A. Gabeskiria, “On embedding problem of two-dimensional manifolds in non-Riemannian spaces,” Preprint 84-169, Institute of High Energy Physics, Serpukhov (1984).Google Scholar
  7. 7.
    V. Kac, Infinite-Dimensional Lie Algebras, Birkhäuser, Boston (1983).Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • M. A. Gabeskiriya

There are no affiliations available

Personalised recommendations